# SDR CALA2022120203262

- Difficulty date: November 30, 2022
- Submitted: December 2, 2022
- Operation: Air carrier
- Aircraft: N480UA
- Make and model: Airbus A320-232
- Aircraft serial: 1555
- Aircraft time: 59,245 hours, 25,535 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Frm 16
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROTO PROBE INSPECTION OF RHS FR16 #7 DOOR STOP, HOLE#1 AND #3 FOUND WITH REJECTABLE INDICATIONS FRAME AND INTERCOSTAL LAYERS. REPAIR BEFORE NEXT FLIGHT. AND #3 AND ASSOCIATED HOLES #2 AND #4 AT FR16 RHS DOOR STOP 5311-02919. THERE AFTER REPEAT INSPECTION AT 13,700 FLIGHT CYCLE FITTING #7 PER PART 2 STEP 1 OF THE LATEST REVISION OF EC INTERVALS. ON OR BEFORE AIRCRAFT N480UA (4280) ACCUMULATES 39,235 TOTAL AIRCRAFT FLIGHT CYCLES, PERFORM INSPECTION OF REPAIRED HOLES #1 OK TO CARRY PER ECRA 5311-02919, ON OR BEFORE THE A/C REACHES TOMC-APPROVAL FROM SC1ELBYC COMMENT 39235 TOTAL F/C''S, PERFORM INSPECTION OF REPAIRED HOLES 1 & 3 AND ASSOCIATED HOLES 2 & 4 AT FR 16 RHS DOOR STOP FITTING #7 PER PART 2 STEP 1 OF THE LATEST REV OF ECRA 5311-02919. REPEAT INSP EVERY 13700 F/C''S. PERFORMED REPAIR OF RHS FR16 DOOR STOP #7 HOLE #1 AND #3 PER Q/C. PART 1 OF EC/RA 5311-02919. TRANSCRIBED ON VT MAE N/R 39164. Q/C. INIT: 39235 TAFC INIT WILL ITO TO RIR RIR: 13700 FC ....VC/U392424 RECORDS UPDATE ....VC
